Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Which multiplicative sequences are modified Chern classes?

Author: Arunas Liulevicius
Journal: Proc. Amer. Math. Soc. 18 (1967), 530-534
MSC: Primary 57.32
MathSciNet review: 0212832
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, Vector fields on spheres, Ann. of Math. (2) 75 (1962), 603–632. MR 0139178
  • [2] J. F. Adams and G. Walker, On complex Stiefel manifolds, Proc. Cambridge Philos. Soc. 61 (1965), 81–103. MR 0171285
  • [3] M. F. Atiyah, 𝐾-theory, 2nd ed., Advanced Book Classics, Addison-Wesley Publishing Company, Advanced Book Program, Redwood City, CA, 1989. Notes by D. W. Anderson. MR 1043170
  • [4] M. F. Atiyah and F. Hirzebruch, Vector bundles and homogeneous spaces, Proc. Sympos. Pure Math., Vol. III, American Mathematical Society, Providence, R.I., 1961, pp. 7–38. MR 0139181
  • [5] F. Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie, Zweite ergänzte Auflage. Ergebnisse der Mathematik und ihrer Grenzgebiete, N.F., Heft 9, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1962 (German). MR 0137706

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.32

Retrieve articles in all journals with MSC: 57.32

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society